For EDITORS

For READERS

All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 1, 2020, Pages 131-139                                                                DOI:10.11948/20190017
Infinitely many solutions for critical fractional equation with sign-changing weight function
Wei Chen,Chunlei Tang
Keywords:Fractional Schrodinger equations, critical exponent, sign-changing weight function, symmetric Mountain Pass Theorem.
Abstract:
      In this work, we consider the fractional Schrodinger type equations with critical exponent, concave nonlinearity and sign-changing weight function on $\mathbb{R}^N$. With the aid of the symmetric Mountain Pass Theorem, we prove this problem has infinitely many small energy solutions.
PDF      Download reader